Format

Send to

Choose Destination
Arch Pediatr. 1997 Jun;4(6):535-7.

[Syncope with long QT interval in a 39 day-old infant treated with cisapride].

[Article in French]

Author information

1
Service de pédiatrie générale, hôpital Louis-Mourier, Colombes, France.

Abstract

Cardiotoxicity of cisapride may increase when this drug is associated with ranitidine.

CASE REPORT:

A 37-day old term infant, treated with cisapride (1.2 mg/kg/d) and ranitidine for regurgitations, was hospitalized for malaise. A prolonged QT interval (with isolate ventricular extrasystoles), noted at admission, disappeared rapidly after cisapride withdrawal. Linkage to cisapride was probable, promoted by high dosage and cisapride metabolism inhibition by ranitidine, but its plasma concentration was not measured.

CONCLUSION:

This case report stresses the problem of cisapride dosage in infants and the question of an interaction between cisapride and ranitidine.

PMID:
9239268
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center